# SDR U5QA202502240146

- Difficulty date: February 14, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N264VR
- Make and model: Cessna 560XL
- Aircraft serial: 5605264
- Aircraft time: 16,305 hours, 12,489 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

LO OIL PRESS LIGHT R ANNUNCIATOR ILLUMINATED AND OIL PRESSURE TAPE SHOWING 0 IN FLIGHT.   REMOVED & INSPECTED R ENG. OIL FILTER & REINSTALLED IAW PW 545 AMM: 79-20-01. REMOVED R. ENG COLD START VALVE, CLEANED, MADE A 1/8 ADJUSTMENT IN THE CCW DIRECTION AND REINSTALLED. PERFORMED SATISFACTORY ENGINE RUNS IAW PW 545 AMM: 71-00-00 CHPT. 13 & 17. NO DEFECTS NOTED...  WE DECIDED TO KEEP ACFT DOWN FOR FURTHER TROUBLESHOOTING, ACFT STILL DOWN AT THIS TIME.  WE R&R COLD START VALVE, AWAIT OPS CKS AND ENG RUNS.  WE WILL PERFORM MX CHECK FLIGHT FOLLOWING ESTIMATED RTS OF 2/27.
